# SDR 95ZZZX4395

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont O470U
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod Bolt
- Part number: 629340
- Condition: Broke
- Location: Nr 5 Cylinder
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1300 HOURS SINCE FACTORY OVERHAUL, ENGINE NR 5 CYLINDER CONNECTING ROD BOLT BROKE IN TWO PIECES.
